# SDR 2006FA0000405

- Difficulty date: March 31, 2006
- Submitted: April 1, 2006
- Operation: General aviation
- Aircraft: N340JY
- Make and model: Cessna 340A
- Aircraft serial: 340A0979
- Aircraft time: 4,544 hours
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bellcrank
- Part number: 59420011
- Part serial: NA
- Condition: Cracked
- Location: Nlg Steering
- Part time: 4,544 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND NOSE GEAR STEERING BELLCRANK ASSY #5942001-1 CRACKED LEFT AND RIGHT SIDES AT PIVOT RADIOUS. NEW REPLACEMENT PART WITH SAME PART NUMBER OBTAINED FROM CESSNA AIRCRAFT IS MADE MUCH HEAVIER WITH ADDITIONAL MATERIAL IN CRACK PRONE AREA.  PART FAILURE COULD LEAD TO LOSS OF NOSE GEAR STEERING CONTROL.
